On certain sets of integers and intersectivity

Authors
Citation
R. Nair et P. Zaris, On certain sets of integers and intersectivity, MATH PROC C, 131, 2001, pp. 157-164
Citations number
12
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
ISSN journal
0305-0041 → ACNP
Volume
131
Year of publication
2001
Part
1
Pages
157 - 164
Database
ISI
SICI code
0305-0041(200107)131:<157:OCSOIA>2.0.ZU;2-J
Abstract
In this paper we apply pointwise subsequence ergodic theory to show that ce rtain sequences of integers constructed randomly are multiply intersective. Analogous results for sequences constructed from Hardy fields are also ind icated.